Results 1 to 8 of 8
  1. #1
    DJMikeT is offline Junior Member
    Join Date
    Mar 2014
    Location
    Texas
    Posts
    104

    Question Urinary Track infection from Tamoxifen???

    Hey Guys,

    I ran a cycle last spring and ended it early summer almost identical to this cycle I just ended.

    OK, here's the deal. Last summer about a 3 weeks into my PCT I got a really really bad UTI. I've only had one of these when I was 19 and I got that from a girl who didn't take care of herself.

    So last summer I went to the doctor have a culture ran and they said it was coming from my kidneys, so I didn't know what was causing it so I stopped taking everything, caffeine, supplements, and I stop taking my PCT (Tamoxifen and Clomid) as well since I was almost done.

    The antibiotics cleared up my UTI and I've been good since. Then about 2 weeks ago I started taking Tamoxifen again and now I'm having the exact same starting symptoms as I had last year. Constant urge to have to go and constant discomfort even after I manage to go take a leak.

    Has anyone heard of this being possible? I googled some info and read that it's possible but I was wondering if anyone knows someone with a similar issue. I was fine on cycle and was running Liquidex for AI control without any issues.

    I know everyone's body chemistry is different and some in some rare cases people have reactions.

    I have not been taking any additional supplements this go around as well as no caffeine. All I drink is water and an occasional Gatorade.

    If Tamoxifen is the culprit which I think it is because it's the only thing that changed recently then what do I use for PCT other than Clomid???

    Any suggestions or insight would be greatly appreciated.

  2. #2
    djgreen's Avatar
    djgreen is offline Senior Member
    Join Date
    Feb 2015
    Location
    North Carolina USA
    Posts
    1,220
    a girl in highschool once gave me a UTI it is common in woman but I don't think nolva would cause it. the only thing I could think of is if you ran a heavy cycle and had alot of toxins in your kidneys and liver

  3. #3
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,935
    Im no doctor but I HIGHLY doubt your issue came from TAMOXIFEN (NOLVA)
    There is SO many things that can cause a UTI but really not super common in men.
    Be sure your drinking plenty of water daily 1-2 gallons.

  4. #4
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,654
    Quote Originally Posted by djgreen View Post
    a girl in highschool once gave me a UTI it is common in woman but I don't think nolva would cause it. the only thing I could think of is if you ran a heavy cycle and had alot of toxins in your kidneys and liver
    I had the same thing happen to me last year. Not the UTI part but the high school girl part.

  5. #5
    DJMikeT is offline Junior Member
    Join Date
    Mar 2014
    Location
    Texas
    Posts
    104
    Yeah I'm drinking a ton of water, I'm not sure what was causing the symptoms but it has gotten better. We did have a long road trip and I had to take a couple of caffeine pills that day to make the trip. Guessing I'm just super sensitive to the caffeine. I have a physical coming up soon with my doctor so I'll get my prostate checked again as well to make sure it's not related to that. Finishing up on my PCT so everything will be back to normal soon. Thanks for the input.

  6. #6
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,506
    FYI: The human body contains tracts (GI, urinary, etc), not tracks.

    And yeah, I don't see how nolva could directly cause a UTI. I suppose it could have some effect on the immune-system that would make you more prone to them...
    Last edited by Bonaparte; 07-01-2015 at 12:00 PM.

  7. #7
    bigpapabuff's Avatar
    bigpapabuff is offline Senior Member
    Join Date
    May 2006
    Posts
    1,181
    First time I ever heard anyone say this happened to them from nolvadex . Its too weird that it happened both times you took it though. You must react to the nolvadex in some way that makes you susceptible to the UTI. Bonparte seems on the ball with medical type advice so maybe he picked up on why. Hope you feel better soon though from what I understand a UTI can be painful.

  8. #8
    DJMikeT is offline Junior Member
    Join Date
    Mar 2014
    Location
    Texas
    Posts
    104
    Quote Originally Posted by Bonaparte View Post
    FYI: The human body contains tracts (GI, urinary, etc), not tracks.

    And yeah, I don't see how nolva could directly cause a UTI. I suppose it could have some effect on the immune-system that would make you more prone to them...
    Sorry about the typo on the post header, yeah I meant Tracts not Tracks. It's just really weird I had no issues until I came off the cycle and it wasn't a heavy cycle either just a moderate cutting cycle.

    Today the symptoms started coming back so I had a refill left over from the last UTI so I started taking them today and already the urgency has gone way down (those antibiotic work really fast). Last year when this happened my Doc told me it was
    coming from my kidneys and I told him I was taking all kinds of supplements like caffeine, taurine, creatine, L-Tyrosine and others and he told me to quit taking them which I did and drink lots of water which I always do anyway.

    I have not been sick and feel great so I don't know what could be causing this. From a troubleshooting perspective the only real thing that has changed in my diet or chemical intake was the Nolva.

    I was taking Liquidex for my AI and some Ralox to deal with mild gyno symptoms but I was running those during the cycle without issues. Is it possible for a drug interaction to cause something like this??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •